MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number PN-0003000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Outset medical, inc.Technical team has reviewed site system logs with a procedure date of (b)(6) 2021, and verified that there was no issue with the system which caused the patient event.The device is functioning post treatment.A review of production records for this unit did not note any manufacturing nonconformances that would contribute to a product event.
 
Event or Problem Description
It was reported that a patient who was covid-19 positive coded during a dialysis treatment.It was reported that the patient was previously dialyzed twice due to high potassium and catheter not being operable.During the first treatment setup, machine was treating but due to catheter issues the treatment was ended and care personnel conducted a new catheter placement.Approximately 44 minutes into a second treatment setup, the patient showed continued decline in blood pressure, then progressed into bradycardia and asystole.Code blue was called, blood was returned and protocols were followed, including cardiopulmonary resuscitation (cpr) and medications.Treatment was not resumed because patient remained too unstable for dialysis treatment.Based on the information provided, the clinical staff does not believe that the tablo device caused the event rather this event was attributed to the patient's pre-existing conditions.

Brand Name
TABLO X HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
MDR Report Key11669708
Report Number3010355846-2021-00067
Device Sequence Number2999670
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)201016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN-0003000
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age81 YR